BibTeX record journals/tcs/Schmidt85

download as .bib file

@article{DBLP:journals/tcs/Schmidt85,
  author    = {Diana Schmidt},
  title     = {The Recursion-Theoretic Structure of Complexity Classes},
  journal   = {Theor. Comput. Sci.},
  volume    = {38},
  pages     = {143--156},
  year      = {1985},
  url       = {https://doi.org/10.1016/0304-3975(85)90217-8},
  doi       = {10.1016/0304-3975(85)90217-8},
  timestamp = {Wed, 17 Feb 2021 21:57:54 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Schmidt85.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics